# SDR FDEA201104261647

- Difficulty date: April 26, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173043
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT OTBD END RIB IS CRACKED.   REMOVED RIB ANGLE AT NR 3 SLAT OUTBD END, IAW SRM 51-30-2 FABRICATED NEW RIB ANGLE IAW SRM 51-20-4 FIG 2 AND DWG 65-17304, TREATED AND PRIMED NEW RIB ANGLE IAW SRM 51-10-2, INSTALLED NEW RIB ANGLE SECTION IAW SRM 51-30-2 HEAT TREATED TO T6 CONDITION IAW FAS ENG REPORT NR 2-37153-801 REV A.
